U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Night sweats when taking Cephalexin

A female asked:
Dr. Robert Kwok
Pediatrics 33 years experience
In the direction of: With continued bleeding and severe pain, the next step is usually in the direction of the nearest emergency room. This is without having any idea of w... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 25-year-old female asked:
Dr. Ajay Acharya
A Verified Doctoranswered
A US doctor answeredLearn more
Yes....: Need biopsy and diagnostic work up.
A 43-year-old member asked:
Dr. Cynthia Rector
Psychiatry 29 years experience
Yes: Night sweats can be a side effect of antidepressants commonly referred to as SNRIs such as Effexor, Pristiq (desvenlafaxine) or Cymbalta. However, ot... Read More
A 29-year-old female asked:
Dr. Michael Traub
Fertility Medicine 19 years experience
Estrogen: There are many reasons why you may be on lupron (leuprolide). But it has side effects and it has risks. Generally it is important to take "add back th... Read More
A 20-year-old female asked:
Dr. Barbara Stark Baxter
Allergy and Immunology 42 years experience
Night sweats: Night sweats mean you had a fever and it's now coming down. It's the way your body throws off heat. A bad sinus infection can make you run a fever, al... Read More
A 39-year-old female asked:
Dr. Vered Lewy-Weiss
A Verified Doctoranswered
A US doctor answeredLearn more
Sleep apnea: One of the classic symptoms of obstructive sleep apnea. Usually accompanied by snoring, multiple awakenings from sleep, etc. With a history of fatty l... Read More
A 45-year-old member asked:
Dr. Dori Middleman
Psychiatry 34 years experience
Could be sideeffect: It is not common, but serotonin antidepressants can cause excessive sweating in some people. So can peri-menopase in some women at your age. Doctors c... Read More
A 26-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctoranswered
A US doctor answeredLearn more
Sweats: Please let your doctor know and changes to your medicines must be made.
A 40-year-old female asked:
Dr. Sewa Legha
Medical Oncology 50 years experience
unlikely due to meto: Metoprolol is a fairly safe drug to take. It has minimal if any side effects, certainly not night sweats. They are more likely due to the target condi... Read More
A 55-year-old male asked:
Dr. Gurmukh Singh
Pathology 49 years experience
Need more info: Have you lost weight or have fever? If yes, see a doctor. If no, reduce the amount of covers while sleeping and use a fan to increase air circulation.... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership